Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 11

Castelnuovo-Mumford regularity and Bridgeland stability of points in the projective plane
Izzet Coskun, Donghoon Hyeon and Junyoung Park.
Proc. Amer. Math. Soc. 145 (2017), 4573-4583
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finite presentability and isomorphism of Cayley graphs of monoids
J. Awang, M. Pfeiffer and N. Ruškuc.
Proc. Amer. Math. Soc. 145 (2017), 4585-4593
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A “quantum” Ramsey theorem for operator systems
Nik Weaver.
Proc. Amer. Math. Soc. 145 (2017), 4595-4605
Abstract, references and article information
Full-text PDF
On a theorem of Mahler
N. K. Meher, K. Senthil Kumar and R. Thangadurai.
Proc. Amer. Math. Soc. 145 (2017), 4607-4615
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Unlikely intersections for curves in additive groups over positive characteristic
W. D. Brownawell and D. W. Masser.
Proc. Amer. Math. Soc. 145 (2017), 4617-4627
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lefschetz classes on projective varieties
June Huh and Botong Wang.
Proc. Amer. Math. Soc. 145 (2017), 4629-4637
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pinned algebraic distances determined by Cartesian products in $\mathbb{F}_{p}^{2}$
Giorgis Petridis.
Proc. Amer. Math. Soc. 145 (2017), 4639-4645
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generalized representation stability and $\mathrm{FI}_{d}$-modules
Eric Ramos.
Proc. Amer. Math. Soc. 145 (2017), 4647-4660
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vanishing of Ext and Tor over fiber products
Saeed Nasseh and Sean Sather-Wagstaff.
Proc. Amer. Math. Soc. 145 (2017), 4661-4674
Abstract, references and article information
Full-text PDF
Non-elementary classes of representable posets
Rob Egrot.
Proc. Amer. Math. Soc. 145 (2017), 4675-4685
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ulrich bundles on Veronese surfaces
Emre Coskun and Ozhan Genc.
Proc. Amer. Math. Soc. 145 (2017), 4687-4701
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Invariants of pairs in $SL(4, \mathbb{C})$ and $SU(3, 1)$
Krishnendu Gongopadhyay and Sean Lawton.
Proc. Amer. Math. Soc. 145 (2017), 4703-4715
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some elementary examples of non-liftable varieties
Piotr Achinger and Maciej Zdanowicz.
Proc. Amer. Math. Soc. 145 (2017), 4717-4729
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An irreducibility criterion for power series
Guillaume Rond and Bernd Schober.
Proc. Amer. Math. Soc. 145 (2017), 4731-4739
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monotonicity of zeros of Jacobi-Angelesco polynomials
Eliel J. C. dos Santos.
Proc. Amer. Math. Soc. 145 (2017), 4741-4750
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quantitative recurrence for generic homeomorphisms
André Junqueira.
Proc. Amer. Math. Soc. 145 (2017), 4751-4761
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Existence of an extinction wave in the Fisher equation with a shifting habitat
Haijun Hu and Xingfu Zou.
Proc. Amer. Math. Soc. 145 (2017), 4763-4771
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Maximal and minimal solutions of second order elliptic and parabolic equations in non-divergence form with measurable coefficients
M. Cristina Cerutti and Anna Piro Grimaldi.
Proc. Amer. Math. Soc. 145 (2017), 4773-4782
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generalized Nehari manifold and semilinear Schrödinger equation with weak monotonicity condition on the nonlinear term
Francisco Odair de Paiva, Wojciech Kryszewski and Andrzej Szulkin.
Proc. Amer. Math. Soc. 145 (2017), 4783-4794
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Subalgebras of finite codimension in semiprojective $C^{*}$-algebras
Dominic Enders.
Proc. Amer. Math. Soc. 145 (2017), 4795-4805
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Inclusion relations between modulation and Triebel-Lizorkin spaces
Weichao Guo, Huoxiong Wu and Guoping Zhao.
Proc. Amer. Math. Soc. 145 (2017), 4807-4820
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gleason’s problem associated to the fractional Cauchy-Riemann operator, Fueter series, Drury-Arveson space and related topics
D. Alpay, P. Cerejeiras and U. Kähler.
Proc. Amer. Math. Soc. 145 (2017), 4821-4835
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multivariate polynomial approximation in the hypercube
Lloyd N. Trefethen.
Proc. Amer. Math. Soc. 145 (2017), 4837-4844
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weighted Rellich type inequalities related to Baouendi-Grushin operators
Ismail Kombe and Abdullah Yener.
Proc. Amer. Math. Soc. 145 (2017), 4845-4857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new proof of scattering below the ground state for the 3d radial focusing cubic NLS
Benjamin Dodson and Jason Murphy.
Proc. Amer. Math. Soc. 145 (2017), 4859-4867
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Schrödinger operators with guided potentials on periodic graphs
Evgeny Korotyaev and Natalia Saburova.
Proc. Amer. Math. Soc. 145 (2017), 4869-4883
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Maximizers for the singular Trudinger-Moser inequalities in the subcritical cases
Nguyen Lam.
Proc. Amer. Math. Soc. 145 (2017), 4885-4892
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Slowly oscillating periodic solutions for a nonlinear second order differential equation with state-dependent delay
Ling Zhang and Shangjiang Guo.
Proc. Amer. Math. Soc. 145 (2017), 4893-4903
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Assouad dimension of self-affine carpets with no grid structure
Jonathan M. Fraser and Thomas Jordan.
Proc. Amer. Math. Soc. 145 (2017), 4905-4918
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Localization for uniform algebras generated by real-analytic functions
John T. Anderson and Alexander J. Izzo.
Proc. Amer. Math. Soc. 145 (2017), 4919-4930
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gaps in dimer systems on doubly periodic planar bipartite graphs
Mihai Ciucu.
Proc. Amer. Math. Soc. 145 (2017), 4931-4944
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Smooth compactness of $f$-minimal hypersurfaces with bounded $f$-index
Ezequiel Barbosa, Ben Sharp and Yong Wei.
Proc. Amer. Math. Soc. 145 (2017), 4945-4961
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gauss map of the skew mean curvature flow
Chong Song.
Proc. Amer. Math. Soc. 145 (2017), 4963-4970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Singular cardinals and square properties
Menachem Magidor and Dima Sinapova.
Proc. Amer. Math. Soc. 145 (2017), 4971-4980
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dynamical simplices and minimal homeomorphisms
Tomás Ibarlucía and Julien Melleray.
Proc. Amer. Math. Soc. 145 (2017), 4981-4994
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Arc and curve graphs for infinite-type surfaces
Javier Aramayona, Ariadna Fossas and Hugo Parlier.
Proc. Amer. Math. Soc. 145 (2017), 4995-5006
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Elementary $p$-adic Lie groups have finite construction rank
Helge Glöckner.
Proc. Amer. Math. Soc. 145 (2017), 5007-5021
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society